Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Stomach Cramps And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Painful Stomach Cramps during exercise

I have recently started to exercise at my doctors request. When I do sit-ups I have horrible stomach cramps to the point it feels like a charlie horse. I am HIV positive 5 years virus is undetectable, cd4 count 550,liver test are normal. Meds -...
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
Dear Cramps,Sounds like you should be avoiding sit-ups if that is the only thing that does it. Usually people have cramps when they over exercise or run on a full stomach. Make sure you don't eat within 2 hours of exercising and make sure you... Read more »

stomach cramps & diarrohea

dear dr bobI am a poz male presently not on any drugs. I have been suffering from acute stomach... Read more »

Stomach Cramps

Hi, I am on Videx, Viread and Kaletra. I suffer from severe stomach cramps. Also am fairly... Read more »
Articles
Gay Men's Health Crisis

You Can't Always Get What You Want (And Sometimes You Can't Even Get What You Need)

Well, the President's budget for the coming fiscal year arrived on Capitol Hill at the beginning of February and except for an unexpected spasm of largesse for global AIDS efforts, the news looks bleak for domestic HIV programs, as well as Medicaid,... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small... Read more »
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
TheBody.com

Hot Topics: Disclosing After Sex; Is My Decline Inevitable?; Is "Empty Stomach" a Must?; and More

Hot Topics at TheBody.com's "Ask the Experts" Forums, June 17, 2014 June 17, 2014 Visit the Forums Read Past Email Newsletters Change/Update Subscription   We Already Had Sex; How Do I Disclose? I've been on a... Read more »
Connect With Others

Stomach noises

Posted by Anonymous, 2 Replies
I am having an extremely increase in stomach noises. Could this be a symptom? Read more »

Upset Stomach

Posted by RL9141, 2 Replies
I've been on Truvada, Prezista, Norvir for about a year now. All is well except I have such stomach problems. Lately I have had chronic diarrhea, stomach pain, stomach gas, nausea. It sucks and anything I eat hurts my stomach. Is it truse that there... Read more »

I feel sick to my stomach and haven't eaten in day

Posted by jackiec, 2 Replies
i feel so sick to my stomach. i needed to write you all to get your advice. i know i sound pathetic. i had unprotected sex and then 3 days later my lymph nodes swelled up in my neck and it seemed like my throat hurt but it didn;t really seem like a... Read more »

SICK TO MY STOMACH WITH WORRY!

Posted by worriedsickin, 1 Reply
Please can someone give me their honest advise as I am sick with worry. I went to my local GP this morning and he diagnosed my rash as pityriasis rosea - is this an early and common symptom association with HIV infection? Read more »